MathSciNet Relay Station
MathSciNet bibliographic data
MR2994017 17A30 (17B99)
Sheng, Yunhe Representations of hom-Lie algebras. Algebr. Represent. Theory 15 (2012), no. 6, 1081–1098.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement